# SDR QR9R20220812001

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720129128
- Aircraft time: 3,531 hours
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Part number: B713M1021801
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FIRE WALL, LOWER R/H WAS RECEIVED FROM SUPPLY THAT WAS MISSING PARTS, NOT FULLY ASSEMBLED, AND NOT PROPERLY REPAIRED.
